# SDR CA190612010

- Difficulty date: June 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP139321
- Condition: Cracked
- Location: Cockpit Left
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW FOUND A SMALL NICK/CRACK ON THE INNER PANE IN THE CENTER OF THE CAPTAIN WINDSHIELD. THE MX CREW CAN CATCH THEIR FINGER ON IT, SO IT WILL REQUIRE A REPLACEMENT. (TC# 20190612010)
